Schedule

2017 AFP MA Conference on Philanthropy

 

7:00 – 4:00 pm
Registration - Boston Marriott Copley - Fourth Floor
7:00 – 8:10 am

Networking in Salon EF Lobby

Exhibitor Hall - Salon EF Lobby
LinkedIn Photo Opportunity - Salon EF Lobby
Breakfast Buffet - Salon EF Lobby (7:15 - 9:15 am)
Roundtables Seating - Salon EF - See Table Directory signage by topic

8:10 – 8:20 am Conference Opening Remarks by David Woodruff - Salon EF
8:20 – 9:05 am Roundtable Discussions - Salon EF
9:05 – 9:15 am Transition to first session (coffee service)
9:15 – 10:15 am
Session 1 (8 choices) - 60 minutes
10:15 – 10:30 am
Break in the Exhibitor Hall (snack and coffee service)
10:30 – 11:45 am
Session 2 (8 choices) - 75 minutes
11:30 – 12:10 pm
12:10 – 12:30 pm
12:30 – 1:30 pm
Luncheon - Salon EF
AFP MA Chapter Annual Meeting - Salon EF
Keynote Address by Chef Jeff Henderson
1:30 – 2:00 pm
Break in the Exhibitor Hall (coffee service)
2:00 – 3:15 pm
Session 3 (8 choices) - 75 minutes
3:15 – 3:30 pm
Break in the Exhibitor Hall (snack and coffee service)
3:30 – 4:30 pm
Session 4 (8 choices) - 60 minutes
4:30 – 5:30 pm Cocktail Reception
 

BECOME A MEMBER

Joining AFP is one of the smartest things you can do to advance your career and your organization. It's one-stop shopping for both staying on top of the latest trends and best practices, and bringing innovative and creative ideas to your organization.

JOIN AFP TODAY
 
Stay Engaged